MathSciNet Relay Station
MathSciNet bibliographic data
MR3045228 05C35 (05C50)
Deng, Qingying; Chen, Haiyan On the Kirchhoff index of the complement of a bipartite graph. Linear Algebra Appl. 439 (2013), no. 1, 167–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement